MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Model Number 6172
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Therapy wears off eventually.Reportedly, the leads are not implanted at the most optimal location.As such, surgical intervention may take place at a later date to address the issue.
 
Event or Problem Description
Additional information received indicates that surgical intervention took place on (b)(6) 2026 wherein the leads were repositioned to address the issue.Reportedly, therapy was resumed post op.
 
Event or Problem Description
Additional information received indicates that effective therapy was confirmed during post op programming.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24594204
Report Number1627487-2026-01215
Device Sequence Number18730933
Product Code MHY
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Model Number6172
Device Catalogue Number6172
Device Lot Number8351022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/21/2026
06/04/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/29/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE (X2); DBS BURR HOLE (X2).; DBS EXTENSION (X2); DBS EXTENSION (X2).; DBS IPG; DBS IPG.
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale
Patient Weight310 LB